# SDR SWAA2024041563786

- Difficulty date: March 15, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 59,266 hours, 35,668 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 312 S6l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 312 FRAME INNER RADIUS IS CRACKED ABOVE L1 DOOR CUT-OUT.<[01] REPAIRED CRACK ON BS 312 FRAME STR 6 L ON FAULT ATTACHED TTG8Q00S70JT PER EA M-21-153-01244;[02] CORRECT EA NUMBER IS M-22-153-01244.;[03] VERIFIED TASK COMPLETE
